Alabama, 2015

Damaging Winds in Alabama, July 14, 2015

July 14, 2015 · NWS BMX · 41 events in 13 counties and zones

A strong Meso-scale Convective System pushed southward out of Tennessee and into north Alabama during the late afternoon. The line of thunderstorms produced a wide swath of wind damage across central Alabama during the overnight hours.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
1
Property damage
None recorded
Crop damage
None recorded
Events
41

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BMX wrote it up.

A strong Meso-scale Convective System pushed southward out of Tennessee and into north Alabama during the late afternoon. The line of thunderstorms produced a wide swath of wind damage across central Alabama during the overnight hours.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before the first event at Jul 14, 5:39 PM CST, 21 minutes earlier.

Area forecast discussion, Jul 14, 5:39 PM CST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
639 PM CDT TUE JUL 14 2015

.UPDATE...
AVIATION DISCUSSION.

&&

.DISCUSSION...

DECENTLY ORGANIZED LINE OF STORMS HEADED SOUTHEASTWARD OUT OF
TENNESSEE AND ARKANSAS THIS AFTERNOON.  HAVE BEEN LOOKING CLOSELY AT
SOME MESOSCALE NUMBERS TO TRY TO GET A BETTER HANDLE ON THE
UNCERTAINTY THAT NORTHWEST FLOW OFTEN BRINGS.  BEST INSTABILITY IS
COINCIDED WITH THE CURRENT SEVERE THUNDERSTORM WATCH...WHICH LOOKS
GOOD AT THIS POINT.  IT WILL BE A WAIT AND SEE IF IT CAN MAINTAIN
SIMILAR INTENSITY AS THE SUN GETS LOWER...BUT 4500 JOULES WILL TAKE
A WHILE TO SUBSIDE EVEN AS EVENING COOLING BEGINS.  THE HIGHER BULK
SHEAR VALUES...WHICH HELPED ORGANIZE THIS LINE ARE EXPECTED TO
REMAIN TO OUR NORTH...AND ARE OFTEN TIMES CONFUSING.  IN THIS
INSTANCE...ONCE A COLD POOL DOMINATED LINE GETS GOING THE MECHANICS
CAN OFTEN TIMES SUSTAIN MORE ROBUST FEATURES.  IN OTHER WORDS...THE
HIGHER BULK SHEAR IS NOT NECESSARY TO KEEP THE LINE GOING ONCE IT IS
ALREADY ESTABLISHED.  ADD TO THAT THE SOUTHWARD-TURNING SECTION OF
THE LINE ENTERING NORTHERN MISSISSIPPI TRYING TO ORGANIZE INTO AN
MCV...AND THERE IS PLENTY TO SUGGEST THAT AREAS NORTH OF I-20 WILL
NEED TO BE WATCHED VERY CLOSELY.  MOST MESOSCALE NUMERICAL GUIDANCE
IS KILLING THE LINE HERE SHORTLY AFTER SUNSET...HOWEVER...ALL HAVE
INITIALIZED THE INSTABILITY INCORRECTLY. SO BE A BIT CAREFUL WITH
ANY SIMULATED REFLECTIVITY AS IT IS LIKELY UNDERDONE.  THE BIG
BUBBLE OF 4000 JOULES IS LAYING IN WAIT ACROSS MUCH OF THE NORTHERN-
THIRD OF THE STATE...AND WILL BE A PROBLEM FOR US AT LEAST OVER THE
NEXT SEVERAL HOURS.

17/KLAWS

&&

.AVIATION...
00Z TAF DISCUSSION.

LINE OF SEVERE STORMS WILL PUSH ACROSS NORTHERN TERMINALS THIS
EVENING. HAVE INCLUDED TEMPOS FOR INCREASED WIND SPEEDS AND REDUCED
VIS. HOWEVER...EXPECT GUSTS WITHIN STRONGER STORMS TO APPROACH
50KTS...WITH FREQUENT LIGHTNING.

CONDITIONS WILL IMPROVE BEHIND THE LINE...WITH VFR CONDITIONS
EXPECTED WITH WINDS SHIFTING BACK TO THE SOUTHWEST AT 5 KTS. WINDS
WEDNESDAY WILL TURN TO THE NORTHWEST ACROSS THE NORTH AT 10-12KTS.
AT MGM AND TOI...HAVE INCLUDED VCTS DURING THE AFTERNOON AS THE
BOUNDARY LEFT FROM TONIGHTS CONVECTION SHOULD BE ACROSS THE
SOUTH...AND DEVELOPMENT IS POSSIBLE DURING AFTERNOON HEATING.

14

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR AUTAUGA-BARBOUR-
BIBB-BLOUNT-BULLOCK-CHILTON-DALLAS-ELMORE-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RUSSELL-SHELBY-SUMTER-TUSCALOOSA-WALKER-WINSTON.

&&
Hazardous weather outlook, Jul 14, 7:51 AM CST, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
851 AM CDT TUE JUL 14 2015

ALZ011>015-017>050-151700-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
851 AM CDT TUE JUL 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

A COMBINATION OF HEAT AND HIGH HUMIDITY WILL CREATE HEAT INDEX
VALUES OVER 105 DEGREES FOR A LARGE MAJORITY OF CENTRAL ALABAMA
THIS AFTERNOON. TAKE PROPER PRECAUTIONS TO AVOID HEAT RELATED
ILLNESSES.

SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTHERN PORTIONS OF
CENTRAL ALABAMA TONIGHT FROM 7PM TO MIDNIGHT. LOCATIONS ALONG AND
NORTH OF A LINE FROM SULLIGENT...BIRMINGHAM...SYLACAUGA...AND
LAFAYETTE ARE INCLUDED IN THE SEVERE WEATHER THREAT AREA. DAMAGING
STRAIGHT LINE WINDS ARE THE GREATEST THREAT WITH A LESSER THREAT
OF LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HIGH TEMPERATURES COMBINED WITH RELATIVELY HIGH HUMIDITY LEVELS
WILL CONTINUE TO PRODUCE HEAT INDICES NEAR OR ABOVE 105 DEGREES
DURING THE AFTERNOON HOURS WEDNESDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED TUESDAY NIGHT INTO WEDNESDAY MORNING.

In the hours before

Special weather statement, Jul 14, 5:35 PM CST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
635 PM CDT TUE JUL 14 2015

ALZ011-150000-
MARION AL-
635 PM CDT TUE JUL 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MARION COUNTY UNTIL 700
PM CDT...

AT 634 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WESTON...OR NEAR HAMILTON...MOVING SOUTHEAST AT 40 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HAMILTON...WINFIELD...GUIN...BRILLIANT...GLEN ALLEN...GU-WIN...
BRINN...LAKE BUTTAHATCHEE...WESTON...TWIN...PINEY GROVE...TEXAS...
MARION COUNTY PUBLIC LAKE...TUCKER...PIKEVILLE...PEARCES MILL AND
RANKIN FITE AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3431 8797 3431 8796 3409 8763 3393 8764
      3391 8766 3392 8785 3419 8813 3432 8798
TIME...MOT...LOC 2334Z 314DEG 36KT 3421 8799

05/MA

The radar

The Columbus AFB radar (KGWX), 104 km away, was scanning. The volume nearest the first event began at 00:02 UTC.

Open the radar archive at this moment

Event by event

41 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Winston

When
July 14, 6:00 PM CST
Where
Winston County, 0.29 mi W of Arley
Measured
55 kt (63 mph) estimated gust
Reported by
911 Call Center
Coordinates
34.071, -87.225

Trees uprooted and blocking both lanes near First Baptist Church in the town of Arley.

Thunderstorm Wind, Winston

When
July 14, 6:06 PM CST
Where
Winston County, 1.83 mi NNE of Lewis Smith Lake
Measured
55 kt (63 mph) estimated gust
Reported by
911 Call Center
Coordinates
34.104, -87.237

Trees down on residence at 1378 Dave Wilson Circle.

Thunderstorm Wind, Marion

When
July 14, 6:07 PM CST
Where
Marion County, 0.69 mi N of Twin
Measured
55 kt (63 mph) estimated gust
Reported by
Emergency Manager
Coordinates
34.010, -87.850

Trees blocking road at the intersection of Highway 253 and Highway 44.

Thunderstorm Wind, Winston

When
July 14, 6:08 PM CST
Where
Winston County, 1.3 mi SSW of Lynn
Measured
55 kt (63 mph) estimated gust
Reported by
911 Call Center
Coordinates
34.032, -87.555

Trees uprooted and power lines downed on County Road 1 in the town of Lynn.

Thunderstorm Wind, Marion

When
July 14, 6:20 PM CST
Where
Marion County, 2.05 mi NW of Winfield
Measured
55 kt (63 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.945, -87.840

Trees uprooted along County Road 4 in the town of Winfield.

Thunderstorm Wind, Walker

When
July 14, 6:20 PM CST
Where
Walker County, 1.01 mi S of Manchester
Measured
55 kt (63 mph) estimated gust
Reported by
Trained Spotter
Coordinates
33.885, -87.300

Trees uprooted on Brakefield Dairy Road in the town of Jasper.

Thunderstorm Wind, Walker

When
July 14, 6:21 PM CST to 6:22 PM CST
Where
Walker County, 1.77 mi SE of Gamble
Measured
50 kt (58 mph) estimated gust
Injuries
1 direct, 0 indirect
Reported by
Emergency Manager
Coordinates
33.866, -87.304

Tree fell on mobile home on Castle Village Circle.

Thunderstorm Wind, Walker

When
July 14, 6:21 PM CST to 6:22 PM CST
Where
Walker County, 1.99 mi WNW of Calumet
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.791, -87.312

Several trees uprooted and power lines downed on Old Shiloh Road.

Thunderstorm Wind, Fayette

When
July 14, 6:26 PM CST to 6:28 PM CST
Where
Fayette County, 3.93 mi SW of Glen Allen
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.874, -87.791

Numerous trees uprooted along County Road 49.

Thunderstorm Wind, Blount

When
July 14, 6:32 PM CST
Where
Blount County, 0.9 mi SW of Brooksville
Measured
50 kt (58 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
34.160, -86.480

Trees blocking roadway at the intersection of Highway 278 and Highway 79.

Thunderstorm Wind, Walker

When
July 14, 6:39 PM CST to 6:40 PM CST
Where
Walker County, 0.16 mi NNE of Burnwell
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.702, -87.079

Power pole snapped and transformer downed.

Thunderstorm Wind, Blount

When
July 14, 6:40 PM CST
Where
Blount County, 1.8 mi NW of Cleveland
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
34.000, -86.600

Trees uprooted on Swan Bridge Road.

Thunderstorm Wind, Blount

When
July 14, 6:42 PM CST to 6:44 PM CST
Where
Blount County, 0.9 mi NE of Wynnville
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
34.090, -86.390

Numerous trees uprooted and power lines downed in the Susan Moore and Snead Communities.

Thunderstorm Wind, Walker

When
July 14, 6:43 PM CST to 6:44 PM CST
Where
Walker County, 2.28 mi ESE of Gorgas
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.637, -87.163

Trees uprooted and power lines downed along Bankhead Road.

Thunderstorm Wind, Jefferson

When
July 14, 6:45 PM CST to 6:46 PM CST
Where
Jefferson County, 2.15 mi NNW of Sayre
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
33.750, -86.990

Several trees uprooted and power lines downed on Bagley Road.

Thunderstorm Wind, Jefferson

When
July 14, 6:45 PM CST to 6:46 PM CST
Where
Jefferson County, 1.15 mi W of Palos
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
33.650, -87.070

Several trees uprooted in the town of West Jefferson.

Thunderstorm Wind, Jefferson

When
July 14, 6:52 PM CST to 6:53 PM CST
Where
Jefferson County, 0.9 mi NE of Fieldstown
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
33.640, -86.840

Several trees uprooted and blocking Fieldstown Road in the city of Gardendale.

Thunderstorm Wind, Jefferson

When
July 14, 6:53 PM CST to 6:54 PM CST
Where
Jefferson County, 0.9 mi NW of Fultondale
Measured
56 kt (64 mph) measured gust
Reported by
Amateur Radio
Coordinates
33.630, -86.810

Thunderstorm Wind, Blount

When
July 14, 6:54 PM CST to 6:55 PM CST
Where
Blount County, Oneonta
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.950, -86.470

Several trees uprooted in and around the city of Oneonta.

Thunderstorm Wind, Jefferson

When
July 14, 6:56 PM CST to 6:57 PM CST
Where
Jefferson County, 0.74 mi NNE of Edgewater
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.540, -86.946

Several trees uprooted in the Minor Community.

Thunderstorm Wind, Blount

When
July 14, 7:00 PM CST to 7:01 PM CST
Where
Blount County, 1.38 mi S of Remlap
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.800, -86.600

Several trees uprooted in and around the town of Remlap.

Thunderstorm Wind, Jefferson

When
July 14, 7:05 PM CST to 7:06 PM CST
Where
Jefferson County, 0.58 mi W of Trussville
Measured
50 kt (58 mph) estimated gust
Reported by
Broadcast Media
Coordinates
33.620, -86.630

Several trees uprooted along Interstate 59 near mile marker 139.

Thunderstorm Wind, Jefferson

When
July 14, 7:10 PM CST to 7:11 PM CST
Where
Jefferson County, 0.9 mi NE of Magella
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
33.480, -86.820

Several trees uprooted near Green Springs Avenue.

Thunderstorm Wind, Jefferson

When
July 14, 7:10 PM CST to 7:11 PM CST
Where
Jefferson County, 1.38 mi S of Ishkooda
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
33.350, -86.980

Several trees uprooted and power lines downed along Eastern Valley Road in the city of Bessemer.

Thunderstorm Wind, St. Clair

When
July 14, 7:10 PM CST to 7:11 PM CST
Where
St. Clair County, 1.69 mi WSW of Caldwell
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.807, -86.395

Several trees uprooted and power lines downed on Tucker Lane.

Thunderstorm Wind, Jefferson

When
July 14, 7:14 PM CST to 7:15 PM CST
Where
Jefferson County, 0.58 mi W of Johns
Measured
50 kt (58 mph) estimated gust
Reported by
Amateur Radio
Coordinates
33.370, -87.130

Several trees uprooted and power lines downed near the community of North Johns.

Thunderstorm Wind, Jefferson

When
July 14, 7:14 PM CST to 7:15 PM CST
Where
Jefferson County, 4.86 mi SSE of Mc Calla
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
33.266, -86.985

Several trees uprooted and power lines downed along Jolley Road.

Thunderstorm Wind, Shelby

When
July 14, 7:16 PM CST to 7:17 PM CST
Where
Shelby County, 5.31 mi NE of Quito
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
33.430, -86.680

Several trees uprooted in the Brook Highlands neighborhood.

Thunderstorm Wind, Shelby

When
July 14, 7:16 PM CST to 7:17 PM CST
Where
Shelby County, 0.71 mi NE of Paramount
Measured
50 kt (58 mph) estimated gust
Reported by
Amateur Radio
Coordinates
33.328, -86.823

Large tree uprooted and landed on house causing significant structural damage.

Thunderstorm Wind, Shelby

When
July 14, 7:19 PM CST to 7:20 PM CST
Where
Shelby County, 0.32 mi E of Keystone
Measured
60 kt (69 mph) estimated gust
Reported by
Trained Spotter
Coordinates
33.270, -86.814

Numerous trees uprooted and snapped along Creekside Lane, Stonehaven Way and Stone Road.

Thunderstorm Wind, Shelby

When
July 14, 7:19 PM CST to 7:20 PM CST
Where
Shelby County, 1.6 mi S of Helena
Measured
50 kt (58 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
33.277, -86.853

Several trees uprooted near Highway 17 and Fieldstone Drive in the city of Helena.

Thunderstorm Wind, Shelby

When
July 14, 7:21 PM CST to 7:22 PM CST
Where
Shelby County, 1.21 mi E of Keystone
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
33.273, -86.799

Several trees uprooted along Highway 65 near mile marker 240.

Thunderstorm Wind, Shelby

When
July 14, 7:25 PM CST to 7:26 PM CST
Where
Shelby County, 1.16 mi ENE of Saginaw
Measured
50 kt (58 mph) estimated gust
Reported by
NWS Employee
Coordinates
33.227, -86.761

Several trees uprooted near County 339 and Saddle Lake Drive.

Thunderstorm Wind, Chilton

When
July 14, 7:40 PM CST to 7:50 PM CST
Where
Chilton County, 1.3 mi SSE of Minooka to 3.92 mi E of Benson
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
33.032, -86.763

Numerous trees uprooted and power lines downed across northern Chilton County.

Thunderstorm Wind, Talladega

When
July 14, 7:52 PM CST to 7:54 PM CST
Where
Talladega County, 0.28 mi NNW of Sylacauga
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.173, -86.252

Numerous trees uprooted in and around the city of Sylacauga.

Thunderstorm Wind, Cleburne

When
July 14, 8:03 PM CST to 8:04 PM CST
Where
Cleburne County, 0.9 mi NW of Muscadine
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
33.740, -85.390

Several trees uprooted along County Road 49.

Thunderstorm Wind, Cleburne

When
July 14, 8:03 PM CST to 8:04 PM CST
Where
Cleburne County, 1.72 mi E of Mt Pleasant
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
33.730, -85.470

Several trees uprooted and power lines downed along Highway 78.

Thunderstorm Wind, Cleburne

When
July 14, 8:10 PM CST to 8:11 PM CST
Where
Cleburne County, 1.8 mi SE of Hollis Xrds
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
33.500, -85.610

Several trees uprooted along County Road 140.

Thunderstorm Wind, Clay

When
July 14, 8:15 PM CST to 8:16 PM CST
Where
Clay County, 0.69 mi N of Millerville
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.190, -85.930

Several trees uprooted in the town of Millerville.

Thunderstorm Wind, Autauga

When
July 14, 8:40 PM CST to 8:41 PM CST
Where
Autauga County, 1.75 mi W of Poseys Xrds
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
32.570, -86.600

Several trees uprooted along County Road 21.

Thunderstorm Wind, Autauga

When
July 14, 8:45 PM CST to 8:46 PM CST
Where
Autauga County, 2.38 mi NNW of Booth
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
32.530, -86.600

Several trees uprooted near the intersection of County Road 21 and County Road 113.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Alabama in 2015Every state in 2015This day in weather historyWarnings in Alabama, July 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 596523, 596524, 596526, 596525, 596527, 596528, 596675, 596676, 596530, 596532, 596680, 596533, 596534, 596670, 596612, 596613, 596615, 596617, 596607, 596618, 596609, 596630, 596631, 596633, 596659, 596638, 596652, 596636, 596637, 596650, 596657, 596655, 596656, 596688, 596660, 596681, 596682, 596684, 596691, 596692, and more.